[DWJ] Insomnia

Juliette Curtis juliette at harvestroad.com
Wed Jul 19 03:45:34 EDT 2006


You certain have a lot of stressful things happening in your life and it 
is possible that the migraine medication might be making your situation 
more difficult by affecting your mental state. I strongly recommend that 
you discuss it with your doctor.

I know from personal experience that prescription medications can have a 
huge and negative impact on one's mental state. I have been seeing a 
psychiatrist for a year now to find a new suitable medication to help 
with my depression. It's basically trial and error: try a med, see how I 
do, try another med. A brutal and very difficult process. Some of the 
medications made me physically ill and others caused major emotional 
instability. However, we have now found the right dose of the right 
medication and I feel better than I have for several years. (ObDWJ: I 
wish I could have covered myself with green slime.)

Perhaps your migraine medication is affecting your mental state and 
making it more difficult for you to cope with stress. Changing your 
medication won't solve any of the very  real problems that surround you, 
but it might make it easier for you to cope with the problems and the 
stresses they cause.

I send you lots of good wishes and hugs. I hope you and your family stay 
safe.

Juliette





More information about the Dwj mailing list